# SDR C2XA08RI076

- Difficulty date: May 20, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 15,442 hours, 8,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND RIGHT SIDE EMERGENCY EXIT LOWER SIGN NOT ILLUMINATING.  MX REMOVED AND REPLACED NR 3 INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
